Previous |  Up |  Next


Title: $B$-valuations of graphs (English)
Author: Havel, Ivan
Author: Morávek, Jaroslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 22
Issue: 2
Year: 1972
Pages: 338-351
Category: math
MSC: 05C99
MSC: 94A20
idZBL: Zbl 0247.05148
idMR: MR0294159
Date available: 2008-06-09T13:57:06Z
Last updated: 2016-04-06
Stable URL:
Reference: [1] Berge С: Théorie des Graphes et Ses Applications.DUNOD Paris, 1958.
Reference: [2] Ore О.: Theory of Graphs.American Mathematical Society Colloquium Publications, Vol. XXXVIII, Providence, Rhode Island, 1962. Zbl 0105.35401, MR 0150753
Reference: [3] Hlavička J.: Race-free assignment in asynchronous switching circuits.Information Processing Machines No 13, 1967.


Files Size Format View
CzechMathJ_22-1972-2_15.pdf 1.371Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo